Period Or Implantation Bleeding

3 Replies
moette18 - June 14

My boyfriend and I use the withdrawal method and I'm not trying to get pregnant ( not very smart I know). I had all the symptoms throwing up, smelling weird things, my nipples hurting ,cramping and this feeling in my stomach like I've done 400 situps. Also tingling in my stomach but my af showed up 3 days early and was brown and then changed to red and now its pink. Its very light and is not coming down. I also have really bad cramps that won't go away. Could i be pregnant? Please help me out. I know its possible to have bleeding during pregnancy but I'm just not sure.

 

carebear1 - June 14

Me too! Same thing... my b___bs are hurting WAY more than when I normally get my period. My "period" is a week early and very brown jelly stuff (sorry TMI!) and only a bit red now. Its very light. I'm having cramping too, which is wierd cause I normally don't cramp with AF. My back is KILLING me! Anyone able to help me out?? I don' t know what to think.

 

confusedlady - June 14

Well I took my last birth control pill on sat and then I usually get my period a day or two later, so I got it yesterday there was barely nothing there and I was super tired, headache for the past three days, and this morning was normal, but i had terrible cramps and felt sick but didnt throw up, now im not bleeding at all really and when i go to the washroom nothing on the toilet paper (sorry TMI). I just read that when implantation begins there is bleeding, but i never feel this way when i get my period or does it last on day, so im not sure what to think......

 

j. - June 14

Have any of you ladies tested yet? It would be a good idea to. It's really the only way to tell. Good Luck.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?